# SDR QXEA0003348

- Difficulty date: November 25, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TOP SIDE OF RIB 5 IS CHAFED BY WIRES AFT OF CONNECTOR FOR UPPER CONNECTOR. REPAIRED IAW FOKKER SRM 55-01-01 AND 51-10-4.
